# SDR ABXA2018082017088

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 85,605 hours, 31,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143T3520
- Condition: Gouged
- Location: Bs 618
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND ON THE SKIN,  AT THE AFT EDGE OF THE FORWARD LOWER CARGO DOOR AT BS 618.  THE AIRPLANE WAS GROUNDED.  THE SKIN WAS REPAIRED.
